Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain in arms, back and leg, cut by a nail. Had Tdap vaccine. Help?

Hi I had my Tdap vaccine last monday because i had a little cut with a neil..the first couple of days no side effects but the pain in my arm where i got the vaccine but friday i was feelinh horrible the pain started in my arms it lasted for 2 days and now it s my back and my legs.. i wonder if it s a late side effect of the vaccine?
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Localized pain is seen after vaccination that can last for couple of days.
But since you have mentioned that you have genarilized body pains they are not related to vaccination.
It could be a part of viral illness.
I suggest you to take acetaminophen as per dosage for pain relief.
Take plenty of fluids and simple diet.
Take rest.
If symptoms persist get yourself evaluated by doctor.

Take Care.
God bless.
Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Pediatrician Dr. Himanshi Kashyap's  Response

Tdap vaccine is supposed to be a painless vaccine with negligible side effects.However if the vaccine is not injected deep intramuscularly then there might be pain at the site of injection.I think you should take some painkiller it might help reduce the pain and try some cold fomentation at the site of injection.If the site of injection gets red, tender and hard then report to your docter .Also since you have started getting pain in the legs and back there is a possibility that it could be of viral origin and it has no corelation with the vaccine


Take Care

Answered: Sat, 9 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor